# SDR RAIA971207

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Temp Sensor
- Part number: 31055017
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 7518 - STL - LEFT ENGINE DID NOT MAKE TARGET TORQUE ON TAKEOFF ROLL.  MAINTENANCE REPLACED INLET TEMP SENSOR.  (M)
